Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

What are the risks in taking the Qlaira birth control pill?

What are the risks in taking the Qlaira birth control pill?
Asked On : Thu, 3 Feb 2011
Answers:  1 Views:  366
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello.
Thanks for writing to us.
This is a combined birth control pill with almost 100% efficacy. The side effects associated with it are headache, nausea, vomiting, water retention, breast tenderness, weight gain, hypertension, calf pains, hypersensitivity, etc. But all these effects are not seen in all the women. These are quite well tolerated.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal
drtayalrakhi@gmail.com

Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor